Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 484596, 7 pages
http://dx.doi.org/10.1155/2013/484596
Research Article

Exponential Decay for Nonlinear von Kármán Equations with Memory

Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 5 September 2013; Accepted 8 November 2013

Academic Editor: Valery Y. Glizer

Copyright © 2013 Jum-Ran Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. E. H. Love, A Treatise on the Mathematical Theory of Elasticity, Dover, New York, NY, USA, 1944. View at MathSciNet
  2. M. M. Cavalcanti, V. N. D. Cavalcanti, and J. Ferreira, “Existence and uniform decay for a non-linear viscoelastic equation with strong damping,” Mathematical Methods in the Applied Sciences, vol. 24, no. 14, pp. 1043–1053, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. X. Han and M. Wang, “Global existence and uniform decay for a nonlinear viscoelastic equation with damping,” Nonlinear Analysis, vol. 70, no. 9, pp. 3090–3098, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Han and M. Wang, “General decay of energy for a viscoelastic equation with nonlinear damping,” Mathematical Methods in the Applied Sciences, vol. 32, no. 3, pp. 346–358, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Liu, “Uniform decay of solutions for a quasilinear system of viscoelastic equations,” Nonlinear Analysis, vol. 71, no. 5-6, pp. 2257–2267, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. A. Messaoudi and N. E. Tatar, “Exponential and polynomial decay for a quasilinear viscoelastic equation,” Nonlinear Analysis, vol. 68, no. 4, pp. 785–793, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Y. Park and J. R. Kang, “Global existence and uniform decay for a nonlinear viscoelastic equation with damping,” Acta Applicandae Mathematicae, vol. 110, no. 3, pp. 1393–1406, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. A. Messaoudi and N. E. Tatar, “Exponential decay for a quasilinear viscoelastic equation,” Mathematische Nachrichten, vol. 282, no. 10, pp. 1443–1450, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. M. Cavalcanti, V. N. D. Cavalcanti, J. S. P. Filho, and J. A. Soriano, “Existence and uniform decay rates for viscoelastic problems with nonlinear boundary damping,” Differential Integral Equations, vol. 14, no. 1, pp. 85–116, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. M. Cavalcanti, V. N. D. Cavalcanti, and J. A. Soriano, “Exponential decay for the solution of semilinear viscoelastic wave equations with localized damping,” Electronic Journal of Differential Equations, vol. 44, pp. 1–14, 2002. View at Google Scholar · View at Scopus
  11. S. Berrimi and S. A. Messaoudi, “Existence and decay of solutions of a viscoelastic equation with a nonlinear source,” Nonlinear Analysis, vol. 64, no. 10, pp. 2314–2331, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. A. Messaoudi, “General decay of solutions of a viscoelastic equation,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1457–1467, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Guesmia and S. A. Messaoudi, “General energy decay estimates of Timoshenko systems with frictional versus viscoelastic damping,” Mathematical Methods in the Applied Sciences, vol. 32, no. 16, pp. 2102–2122, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. A. Messaoudi, “General decay of the solution energy in a viscoelastic equation with a nonlinear source,” Nonlinear Analysis, vol. 69, no. 8, pp. 2589–2598, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. A. Messaoudi and M. I. Mustafa, “On convexity for energy decay rates of a viscoelastic equation with boundary feedback,” Nonlinear Analysis, vol. 72, no. 9-10, pp. 3602–3611, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Y. Park and S. H. Park, “Decay rate estimates for wave equations of memory type with acoustic boundary conditions,” Nonlinear Analysis, vol. 74, no. 3, pp. 993–998, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. E. Bisognin, V. Bisognin, G. P. Perla Menzala, and E. Zuazua, “On exponential stability for von Kármán equations in the presence of thermal effects,” Mathematical Methods in the Applied Sciences, vol. 21, no. 5, pp. 393–416, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. I. Chueshov and I. Lasiecka, “Long time dynamics of von Karman evolutions with thermal effects,” Boletim da Sociedade Paranaense de Matemática, vol. 25, no. 1-2, pp. 37–54, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. E. Bradley and I. Lasiecka, “Global decay rates for the solutions to a von Kármán plate without geometric conditions,” Journal of Mathematical Analysis and Applications, vol. 181, no. 1, pp. 254–276, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Favini, M. A. Horn, I. Lasiecka, and D. Tataru, “Global existence, uniqueness and regularity of solutions to a von Kármán system with nonlinear boundary dissipation,” Differential and Integral Equations, vol. 9, no. 2, pp. 267–294, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. A. Horn and I. Lasiecka, “Uniform decay of weak solutions to a von Kármán plate with nonlinear boundary dissipation,” Differential and Integral Equations, vol. 7, no. 3-4, pp. 885–908, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. A. Horn and I. Lasiecka, “Global stabilization of a dynamic von Kármán plate with nonlinear boundary feedback,” Applied Mathematics and Optimization, vol. 31, no. 1, pp. 57–84, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Puel and M. Tucsnak, “Boundary stabilization for the von Kármán equations,” SIAM Journal on Control and Optimization, vol. 33, pp. 255–273, 1996. View at Google Scholar
  24. J. E. M. Rivera and G. P. Menzala, “Decay rates of solutions to a von Kármán system for viscoelastic plates with memory,” Quarterly of Applied Mathematics, vol. 82, no. 1, pp. 181–200, 1999. View at Google Scholar
  25. J. E. M. Rivera, H. P. Oquendo, and M. L. Santos, “Asymptotic behavior to a von Kármán plate with boundary memory conditions,” Nonlinear Analysis, vol. 62, no. 7, pp. 1183–1205, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. M. L. Santos and A. Soufyane, “General decay to a von Kármán plate system with memory boundary conditions,” Differential and Integral Equations, vol. 24, no. 1-2, pp. 69–81, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. C. A. Raposo and M. L. Santos, “General decay to a von Kármán system with memory,” Nonlinear Analysis, vol. 74, no. 3, pp. 937–945, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. R. Kang, “Energy decay rates for von Kármán system with memory and boundary feedback,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9085–9094, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. J. R. Kang, “Exponential decay for a von Kármán equations with memory,” Journal of Mathematical Physics, vol. 54, no. 3, Article ID 033501, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  30. J. E. Lagnese, Boundary Stabilization of Thin Plates, vol. 10 of Studies in Applied and Numerical Mathematics, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, USA, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  31. I. Chueshov and I. Lasiecka, “Global attractors for von Karman evolutions with a nonlinear boundary dissipation,” Journal of Differential Equations, vol. 198, no. 1, pp. 196–231, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet